Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Elavil MidnightBlue

Posted by KaraS on July 26, 2005, at 15:25:34

In reply to Re: hey Philiipa! KaraS, posted by MidnightBlue on July 26, 2005, at 11:33:46

> I was very anxious on elavil. It made me feel jumpy and I had terrible pins and needle feelings in my arms and legs. I was trying to take it for migraine headaches. The doc put me on Triavil which I took for a while, but I didn't feel so good on it and it did NOT help my headaches. That was many years ago........
>
> MB


No kidding! You're the first person I've ever heard of who was anxious on Elavil. I guess we can just never know how we're going to react!

K


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/533817.html